# SDR GTIA2024110138501

- Difficulty date: October 31, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 41,291 hours, 18,802 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Unit
- Part number: 1806B000002
- Part serial: 180609198
- Condition: Faulty
- Location: Nr 1 A/C Pack
- Part time: 8,359 hours, 3,847 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OUT OF MCO EXPERIENCEED ENGINE #1 OSCILLATION FOR EPR, EGT AND N1. OSCILLATION CONTIUNED WITH DIFFERENT POWER SETTING-IN REF TO TSM 71-00-00-810-832-A. DUE PREVIOUS MX PERFORMED. R/R ENG #1 REG V CTL SOLENOID (FIN: 10HA1) IAW AMM 36-11-55. R/R PACK 1 FLOW CTL UNIT (FIN:23HB) IAW AMM 21-51-51. OPS CHECK AND LEAK CHECK GOOD. PERFORMED HIGH POWER ASSURANCE TEST IAW AMM 71-00-00. OPS CHECK GOOD. ALL PARAMETERS ON LIMITS AT THIS TIME. A/C OK FOR CONT. SERV.
